The Lifespan of Spherically Symmetric Solutions of the Compressible Euler Equations Outside an Impermeable Sphere
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2227-2252
@article{AIHPC_2009__26_6_2227_0,
     author = {Godin, Paul},
     title = {The Lifespan of Spherically Symmetric Solutions of the Compressible Euler Equations Outside an Impermeable Sphere},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2227-2252},
     doi = {10.1016/j.anihpc.2009.03.002},
     zbl = {1178.35298},
     mrnumber = {2569893},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2227_0}
}
Godin, Paul. The Lifespan of Spherically Symmetric Solutions of the Compressible Euler Equations Outside an Impermeable Sphere. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2227-2252. doi : 10.1016/j.anihpc.2009.03.002. http://www.numdam.org/item/AIHPC_2009__26_6_2227_0/

[1] Alinhac S., Temps De Vie Des Solutions Régulières Des Équations D'Euler Compressibles Axisymétriques En Dimension 2, Invent. Math. 111 (1993) 627-670. | MR 1202138 | Zbl 0798.35129

[2] Godin P., Long Time Behaviour of Solutions to Some Nonlinear Rotation Invariant Mixed Problems, Comm. Partial Differential Equations 14 (3) (1989) 299-374. | MR 987056 | Zbl 0676.35065

[3] Godin P., The Lifespan of a Class of Smooth Spherically Symmetric Solutions of the Compressible Euler Equations With Variable Entropy in Three Space Dimensions, Arch. Ration. Mech. Anal. 177 (2005) 479-511. | MR 2187620 | Zbl 1075.76052

[4] Godin P., The Lifespan of Solutions of Exterior Radial Quasilinear Cauchy-Neumann Problems, J. Hyperbolic Differ. Equ. 5 (3) (2008) 519-546. | MR 2441090 | Zbl 1162.35417

[5] Guès O., Problème Mixte Hyperbolique Quasi-Linéaire Caractéristique, Comm. Partial Differential Equations 15 (5) (1990) 595-645. | MR 1070840 | Zbl 0712.35061

[6] Hörmander L., The Analysis of Linear Partial Differential Operators I, Grundlehren Math. Wiss., vol. 256, Springer, Berlin, 1983. | MR 717035 | Zbl 0521.35001

[7] Hörmander L., The Lifespan of Classical Solutions of Non-Linear Hyperbolic Equations, in: Cordes H. O., Gramsch B., Widom H. (Eds.), Pseudo-Differential Operators, Lecture Notes in Math., vol. 1256, Springer, Berlin, 1987, pp. 214-280. | MR 897781 | Zbl 0632.35045

[8] John F., Blow-Up of Radial Solutions of u tt =c 2 u t Δu in Three Space Dimensions, Mat. Apl. Comput. 4 (1) (1985) 3-18. | MR 808321 | Zbl 0597.35082

[9] Klainerman S., Sideris T., On Almost Global Existence for Nonrelativistic Wave Equations in 3D, Comm. Pure Appl. Math. 49 (1996) 307-322. | MR 1374174 | Zbl 0867.35064

[10] Schochet S., The Compressible Euler Equations in a Bounded Domain: Existence of Solutions and the Incompressible Limit, Comm. Math. Phys. 104 (1986) 49-75. | MR 834481 | Zbl 0612.76082

[11] Secchi P., Well-Posedness of Characteristic Symmetric Hyperbolic Systems, Arch. Ration. Mech. Anal. 134 (1996) 155-197. | MR 1405665 | Zbl 0857.35080

[12] Sideris T., Delayed Singularity Formation in 2D Compressible Flow, Amer. J. Math. 119 (1997) 371-422. | MR 1439554 | Zbl 0876.35091